RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1991, Volume 182, Number 3, Pages 395–407 (Mi msb1301)  

This article is cited in 6 scientific papers (total in 6 papers)

Existence of a solution of a modification of a system of equations of magnetohydrodynamics

V. N. Samokhin


Abstract: The time-dependent system of equations describing plane-parallel motion of Ostwald–de Waele media is considered in the approximation of magnetohydrodynamics. The system differs from the classical equations of magnetohydrodynamics by the presence in the leading term of power nonlinearities. The initial boundary value problem is solved with the conditions of diffraction of the physical characteristics on the boundary separating the media. Existence of a generalized solution is proved on the basis of the Faedo–Galerkin method and the method of monotone operators.

Full text: PDF file (1109 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1992, 72:2, 373–385

Bibliographic databases:

UDC: 517.958+532+537.8
MSC: Primary 76W05; Secondary 35Q30
Received: 04.12.1989

Citation: V. N. Samokhin, “Existence of a solution of a modification of a system of equations of magnetohydrodynamics”, Mat. Sb., 182:3 (1991), 395–407; Math. USSR-Sb., 72:2 (1992), 373–385

Citation in format AMSBIB
\Bibitem{Sam91}
\by V.~N.~Samokhin
\paper Existence of a~solution of a~modification of a~system of equations of magnetohydrodynamics
\jour Mat. Sb.
\yr 1991
\vol 182
\issue 3
\pages 395--407
\mathnet{http://mi.mathnet.ru/msb1301}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1110073}
\zmath{https://zbmath.org/?q=an:0850.76860}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992SbMat..72..373S}
\transl
\jour Math. USSR-Sb.
\yr 1992
\vol 72
\issue 2
\pages 373--385
\crossref{https://doi.org/10.1070/SM1992v072n02ABEH001270}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992JT05200006}


Linking options:
  • http://mi.mathnet.ru/eng/msb1301
  • http://mi.mathnet.ru/eng/msb/v182/i3/p395

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A.J. Meir, Paul G. Schmidt, “Variational methods for stationary MHD flow under natural interface conditions”, Nonlinear Analysis: Theory, Methods & Applications, 26:4 (1996), 659  crossref
    2. A. J. Meir, Paul G. Schmidt, “Analysis and Numerical Approximation of a Stationary MHD Flow Problem with Nonideal Boundary”, SIAM J Numer Anal, 36:4 (1999), 1304  crossref  mathscinet  zmath  isi
    3. G. V. Alekseev, “Zadachi upravleniya dlya statsionarnykh modelei magnitnoi gidrodinamiki vyazkoi neszhimaemoi zhidkosti”, Dalnevost. matem. zhurn., 6:1-2 (2005), 117–145  mathnet  elib
    4. Razafimandimby P.A., “Trajectory Attractor for a Non-Autonomous Magnetohydrodynamic Equation of Non-Newtonian Fluids”, Dyn. Partial Differ. Equ., 9:3 (2012), 177–203  mathscinet  zmath  isi
    5. P.A.ndré Razafimandimby, “Some Qualitative Properties of the Solution to the Magnetohydrodynamic Equations for Nonlinear Bipolar Fluids”, Acta Appl Math, 2014  crossref
    6. P.A.ndré Razafimandimby, Mamadou Sango, “Existence and large time behavior for a stochastic model of modified magnetohydrodynamic equations”, Z. Angew. Math. Phys, 2015  crossref
  • Математический сборник - 1991 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:217
    Full text:58
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019